# SDR 95ZZZX1203

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N15378
- Make and model: Piper PA 28-180
- Aircraft serial: 287305067
- System (JASC): 2720 · Rudder Control System
- Part: Bar Assy
- Part number: 6342003
- Condition: Cracked
- Location: Rudder Pedal
- Part time: 5,774 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, A CRACK WAS FOUND IN THE RUDDER PEDAL ASSEMBLY CONNECTING TUBE.  THE CRACK WAS APPROXIMATELY .25 INCH LONG AND LOCATED ON THE AFT SIDE OF A TUBE WELD.  (REF:  AC 43-16-, ALERT NR 198, JANUARY, 1995, PAGE 11.)
